Aa
Aa
A
A
A
Close
29837 tn?1414534648

Harvoni Side Effects Anyone?

I ask this because overall, I don't feel much, but this morning I woke up with a headache, which is very rare for me. I believe one of the side effects can be a headache. I also notice my hands slightly shaking since starting Harvoni. Anyone experience this? Just curious as to what others are going through.

I know this is a new type of treatment, but it would be helpful and put people at ease if others are experiencing the same effects. Otherwise, people could freak out and think something worse is happening to them. Something worse than watching a Justin Beiber video if that's possible...

Magnum
98 Responses
Avatar universal


;) sleep is also replenishing for eyes, so sleep blessed friend... maybe you'll get back to Fergie dream......
Avatar universal
Any vision problems with Harvoni out there?
Avatar universal
    I 'm getting ready to start the Harvoni has anyone had weight gain  or loss ? Any hair loss at all . Thank you   Janice Simmons
Avatar universal
Just took my 6th pill. Initially, the first 3 pills or so, caused mild indigestion and an hour or two later, headaches. These felt different than ordinary headaches but since I take my pills in the evening, I simply went to bed and they were gone in the morning. On day 3, I took a couple Advil. Day 4 went by without any indigestion or headaches. I thought I was past the period where the body gets used to the drug but on day 5, I got mild angina in the evening for several hours. This caused more anxiety than the pain was worth. Today, day 6, I had another bout of angina in the morning and then again for another couple hours in the evening. I'll call the doc's office about it tomorrow. I'm a pretty healthy guy and have not felt fatigued at all so I continued riding my bicycle to work. Perhaps the effort didn't mix well w Harvoni? Who knows. I'll follow up when I hear back from the doctor's office. Googling around, I didn't see any connection between Harvoni and angina so maybe this is unrelated?
Avatar universal
The second week of treatment with Harvoni my vision was so blurry I count read letters and typing as a joke. Dry eye - occasionally. I posted a comment about all my symptoms and the fact that my doctor's nurse seems to believe that no one else has any negative side effects- Worst thing is the fog I'm in from about 2-3 hours after taking the pill. I take it at 6 am as I work early and still have trouble sleeping all night.  
Avatar universal
First dose this morning.Nausea and fatigue also profuse sweating.I haven't heard of anyone else having a problem with sweating.
Have an Answer?

You are reading content posted in the Hepatitis Social Community

Top Hepatitis Answerers
317787 tn?1473358451
DC
683231 tn?1467323017
Auburn, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Chlamydia, an STI, often has no symptoms, but must be treated.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.